# SDR AWXA0002004

- Difficulty date: July 20, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- Aircraft time: 50,318 hours, 35,718 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: WL202EED6
- Part serial: AD169076
- Condition: Failed
- Location: Cockpit
- Part time: 47,489 hours, 34,219 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX -AIR TURNBACK- FLT 173- AFTER TAKEOFF FROM PHX THE NR 1 ENGINE EGT INDICATOR WENT TO ZERO AND THE AIRCRAFT RETURNED TO PHX.  THE AIRCRAFT LANDED OVERWEIGHT AT 124.3 THOUSAND LBS AND 200 FPM SINK RATE.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED WITH NO DISCREPANCIES NOTED.  PHX MAINTENANCE REMOVED AND REPLACED THE NR 1 EGT INDICATOR AND PERFORMED THE SYSTEM TEST PER AMM 77-22-00.  THE EGT HARNESS WAS INSPECTED AND A RESISTANCE CHECK WAS PERFORMED FROM THE INDICATOR TO THE TERMINAL BLOCK ON ENGINE NR 1.  NO DISCREPANCIES WERE NOTED.  THE ENGINE WAS RUN TO TAKEOFF POWER AND ALL INDICATIONS WERE NORMAL.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
